Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have abdominal and pelvic pain. Foul vaginal discharge. Have hypertension. Are these related? m 32 years weighing 85 kgs and a mother of a son 5 years old..i had abdominal pelvic pain sm months suggested me to take drotin whenevr i feel pain...but recently my stomach seeems like i m pregnant..and my vaginal ejaculation doesnt smell blood pressure is also very high..hairfall is also much..are these problems connected with each other..or just because i m overweight..please suggest
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. This can be related and can be caused by overweight. Adiposity is one of risk factors for hypertension. ALso it has impoact on steroid hormones, and hormonal imbalance can cause lower abdominal pain , menstrual disorders and vaginal discharge. You should do gyn work up including abdominal ultrasound and rule out ovarian pathology. Also if BP is mor ethan 140/90 you should consider certain medicines. But all these things should firstly be terated by changing lifestyle and dietary habbits. This includes loseing weight,avoid fats and alcohol, do exercise, eat more green. You must be motivated and you will definitely feel improvement. Vaginal discharge is also usually sign of infection. YOu should do swab tests and tereat it by antibiotics. It can be STD or any other infection.
Wish you good health madam.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor